ArticleOriginal scientific text
Title
Complete positivity of entropy and non-Bernoullicity for transformation groups
Authors 1, 1
Affiliations
- Institute for Low Temperature Physics & Engineering Ukrainian National Academy of Sciences 47 Lenin Ave., 61164 Kharkov, Ukraine
Abstract
The existence of non-Bernoullian actions with completely positive entropy is proved for a class of countable amenable groups which includes, in particular, a class of Abelian groups and groups with non-trivial finite subgroups. For this purpose, we apply a reverse version of the Rudolph-Weiss theorem.
Bibliography
- C J. P. Conze, Entropie d'un groupe abélien de transformations, Z. Wahrsch. Verw. Gebiete 25 (1972), 11-30.
- E. Glasner, J.-P. Thouvenot and B. Weiss, Entropy theory without past, preprint ESI-612.
- V. Golodets and S. Sinel'shchikov, On the entropy theory of finitely generated nilpotent group actions, preprint.
- B. Kamiński, The theory of invariant partitions for
-actions, Bull. Acad. Polon. Sci. Sér. Sci. Math. 29 (1981), 349-362. - D. Ornstein and P. C. Shields, An uncountable family of K-automorphisms, Adv. Math. 10 (1973), 63-88.
- D. Ornstein and B. Weiss, Entropy and isomorphism theorems for actions of amenable groups, J. Anal. Math. 48 (1987), 1-141.
- V. A. Rokhlin and Ya. G. Sinai, Construction and properties of invariant meas- urable partitions, Dokl. Akad. Nauk SSSR 141 (1961), 1038-1041 (in Russian).
- D. J. Rudolph and B. Weiss, Entropy and mixing for amenable group actions, preprint.